# SDR DALA2025072805621

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,883 hours, 30,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 1 R DOOR SLIDE INDICATION LIGHT INOP. CORRECTIVE ACTION: RELAMPED, FOUND GREASE HARDENED AND PREVENTING GIRT BAR FROM ENGAGING FULLY. REMOVED ALL DEBRIS. OPS NML. (7019104)
